# SDR 99ZZZX2759

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N768WC
- Make and model: Cessna 402B
- Aircraft serial: 402B1066
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN THREAD AREA ON PROPELLER
